# SDR IPXA2018110535680

- Difficulty date: November 4, 2018
- Submitted: November 12, 2018
- Operation: Air carrier
- Aircraft: N153UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0839
- Aircraft time: 17,182 hours, 10,770 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Condition: Damaged
- Location: Door Handle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENTRY DOOR INTERIOR HANDLE WAS MISSING A SECTION OF THE COVER.  REPLACED THE DOOR HANDLE COVER IAW AMM 25-23-41-04.
